MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 8MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 8MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 04.647.128S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: exact date is unknown.Device is expected to be returned for manufacturer review/investigation, but has not been received yet.Initial reporter is synthes sales representative.Product was not returned.Device history records review could not be completed without lot number.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that an unknown date, the plate on the zero-p implant lordotic-sterile kept sliding off when the surgeon impacted the graft.The following devices were implanted during the surgery; two (2) zero variable angle implant lordotic sterile and two titanium cervical spine screw self drilling va.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.Concomitant device: 3.7mm ti cervical spine screw slf-drlg/variable angle 16mm (part 04.647.836, lot unknown, quantity 2).This report is for one (1) zero variable angle implant.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: the picture of the zero-p va implant 8 mm height lordotic-sterile (part # 04.647.128s, lot # unknown) was received showing the peek spacer separated from the ti alloy plate.This is consistent with the reported complaint condition, thus confirming the complaint.As the implant(s) was not returned an as received, dimensional, functional, material or drawing reviews are not applicable.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.No new malfunctions were observed during the course of this investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZERO-P VA IMPLANT 8MM HEIGHT LORDOTIC-STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8641833
Report Number2939274-2019-58294
Device Sequence Number1654827
Product Code OVE
UDI-Device Identifier10705034750743
UDI-Public(01)10705034750743
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.647.128S
Device Catalogue Number04.647.128S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/12/2019
Patient Sequence Number1